Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 76 found articles
 
 
  α -robust analysis of fast and novel two-grid FEM with nonuniform L1 scheme for semilinear time-fractional variable coefficient diffusion equations
 
 
Title: α -robust analysis of fast and novel two-grid FEM with nonuniform L1 scheme for semilinear time-fractional variable coefficient diffusion equations
Author: Tan, Zhijun
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 131 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 76 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands